# SDR CALA2013082290657

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,450 hours, 22,354 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2032
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2SV EMERGENCY. LIGHTING CHECK HAD FAULT EXT LOADS AFT L.  USING MT33-001 REMOVED CONNECTOR FOR SLIDE LIGHT ON LT DOOR & INSTALLED TEST PLUG & STILL HAD FAULT, REINSTALLED CONNECTOR & TRIED TEST PLUG ON RT DOOR & FAULT WENT AWAY.  REPLACED SLIDE. EMERGENCY LIGHT TEST PASSED.
